# SDR DALA2024081708215

- Difficulty date: August 15, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, FLOOR BEAM, UPPER SURFACE, STA 312. LBL 12, 40, AND 46, WL 208 CORRODED. CORRECTIVE ACTION: COMPLIED WITH ER/A 619848-14 REV ORIGINAL. (LP 0503906)
